| Model Number |
186-1046 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Failure to Power Up (1476); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use, a device had inaccurate data and not working when attached to a patient, the screen kept turning off, and there was a crack in the front case.The readings became better when the cable was swapped.There was no patient injury.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 correction: d8 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.It was reported that a device had inaccurate data and not working when attached to a patient, the screen kept turning off, and there was a crack in the front case.The reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.It was also reported that there was a crack in the front case.The reported issue was confirmed.The most likely cause was traced to a component failure.The evaluation detected an unreported condition: the battery cover was broken.The most likely cause for the additional condition is traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: h3 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that a device had inaccurate data and not working when attached to a patient, and the screen kept turning off.The reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.It was also reported that there was a crack in the front case.The reported issue was confirmed.The most likely cause was traced to a component failure.The evaluation detected an unreported condition: the battery cover was broken.The most likely cause for the additional condition is traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.